Volume 55, 2020

Issue 2

Խմբագրական Կազմ; Խմբագրական կոլեգիա.
Volume 55 (2020), Issue 2


Агаронян, Н. Г., Халатян, В. Распределение расстояния между двумя случайными точками в теле из R3.
Volume 55 (2020), Issue 2, pp. 3-8


Babayan, N. M., Ginovyan, M. S. On hyperbolic decay of prediction error variance for deterministic stationary sequences.
Volume 55 (2020), Issue 2, pp. 9-34


Barsegian, G., Meng, F., Yuan, W. Some estimates for the solutions of the first order non-algebraic classes of equations.
Volume 55 (2020), Issue 2, pp. 35-45


Baitiche, Z., Guerbati, K., Benchohra, M., Zhou, Y. Solvability of fractional multi-point boundary value problems with nonlinear growth at resonance.
Volume 55 (2020), Issue 2, pp. 46-64


Zhan, L. Liu J. Some results on the Painleve III difference equations with constant coefficients.
Volume 55 (2020), Issue 2, pp. 65-78


Mir, A. Some inequalities for rational functions with fixed poles.
Volume 55 (2020), Issue 2, pp. 79-90


От редакции Содержание; Contents.
Volume 55 (2020), Issue 2